Alert archive / Puerto Rico / Special Weather Statements in 2016
Special Weather Statement, NWS JSJ
NWS JSJ issued this special weather statement at Aug 5, 2016, 9:13 AM CDT. It was in force for 77 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 5, 2016, 9:13 AM CDT (14:13 UTC)
- Expired
- Aug 5, 2016, 10:30 AM CDT
- In force
- 77 min
- Issued by
- NWS JSJ
The text
As transmitted.
440
WWCA82 TJSJ 051413
SPSSJU
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
1013 AM AST FRI AUG 5 2016
PRZ002>004-012-013-051530-
NORTHEAST-CULEBRA-EASTERN INTERIOR-SOUTHEAST-VIEQUES-
1013 AM AST FRI AUG 5 2016
...STRONG THUNDERSTORMS EXPECTED TO AFFECT LUQUILLO...PATILLAS...
YABUCOA...CULEBRA...HUMACAO...LASPIEDRAS...FAJARDO...CEIBA...
VIEQUES... MAUNABO...NAGUABO AND RIO GRANDE MUNICIPALITIES...
AT 1003 AM AST...SATELLITE IMAGERY DETECTED POTENTIALLY STRONG
THUNDERSTORMS DEVELOPING OVER THE COASTAL WATERS JUST OFF THE EAST
COASTS OF PUERTO RICO AND VIEQUES AND CULEBRA MOVING QUICKLY
WESTWARD. THESE THUNDERSTORMS ARE CAPABLE OF PRODUCING TORRENTIAL
RAINFALL...GUSTY WINDS UP TO AROUND 30 MPH...FREQUENT LIGHTNING...
AND REDUCED VISIBILITIES. URBAN AND GUT FLOODING IS ALSO POSSIBLE
WITH THESE PASSING STORMS.
LOCATIONS IMPACTED INCLUDE...
FAJARDO...CULEBRA...NAGUABO...CEIBA...MAUNABO...LUQUILLO...HUMACAO...
YABUCOA...VIEQUES...EMAJAGUA...AGUAS CLARAS...LA FERMINA...
MARTORELL...PLAYITA...ROOSEVELT ROADS...RAMOS...LUIS M. CINTRON...
PUNTA SANTIAGO...ANTON RUIZ AND PALO SECO.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 1839 6559 1838 6560 1833 6541 1833 6542
1837 6562 1826 6563 1825 6563 1823 6559
1835 6534 1832 6522 1823 6557 1813 6527
1813 6530 1808 6556 1824 6563 1815 6577
1801 6583 1799 6599 1838 6572 1839 6565
TIME...MOT...LOC 1403Z 240DEG 0KT 1827 6547
$$
RAM/JJA/ICPWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this special weather statement went out at Aug 5, 4:43 AM CDT, 4 hours 30 minutes earlier.
Area forecast discussion, Aug 5, 4:43 AM CDT, 4 hours 30 minutes before
Area Forecast Discussion National Weather Service San Juan PR 543 AM AST FRI AUG 5 2016 .SYNOPSIS...Tropical wave will move across the area today. Another tropical wave will affect the region Saturday. Saharan air layer will encompass the region Sunday into Monday. && .DISCUSSION...An area of scattered to numerous showers developed this morning across the coastal waters...south of Saint Croix. These area of showers and thunderstorms were increasing in coverage. This activity is associated with a Tropical wave which will continue to move west and will affect the local area today. Therefore...showers with thunderstorms will spread across the region this morning across the eastern half of Puerto Rico and then across the western part of Puerto Rico during the afternoon hours. For tonight...a slight decrease in shower activity is expected...as the wave move away from the area. However...another fast moving tropical wave will affect the local area late tonight into Saturday morning. Saturdays wave looks more active than todays wave...with deep tropical moisture expected to affect the region. This deep moisture will enhance the shower and thunderstorm activity across the region. After the passage of Saturday's wave...a very dry airmass is expected to move across the region...with Saharan dust affecting the region. In summary...a wet pattern is expected for today and Saturday..with drier conditions on Sunday. && .AVIATION...A tropical wave will move across the region producing periods of SHRA and TSRA across the flying area. Mtn obscuration is likely across higher elevations. Periods of VCSH/VCTS expected for USVI and E PR. SHRA/TSRA with possible MVFR cond expected across the interior and W PR from 16Z-22Z affecting TJMZ/TJBQ. Low level winds from the east at 10-20 kts with higher gusts especially near SHRA/TSRA. && .MARINE...Seas up to 6 feet and winds up to 20 knots are expected Small Craft should exercise caution across most local waters. && .PRELIMINARY POINT TEMPS/POPS... SJU 88 79 89 79 / 50 50 50 30 STT 90 79 88 81 / 40 60 60 50 && .SJU Watches/Warnings/Advisories... PR...None. VI...None. AM...None. && 05/71
Hazardous weather outlook, Aug 5, 5:40 AM CDT, 3 hours 33 minutes before
PERSPECTIVAS SOBRE CONDICIONES PELIGROSAS DEL TIEMPO SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR 549 AM AST VIERNES 5 DE AGOSTO DE 2016 AMZ710>745-PRZ001>013-061000- SAN JUAN Y VECINDAD-NORESTE-SURESTE-INTERIOR ESTE- CENTRAL NORTE-INTERIOR CENTRAL-PONCE Y VECINDAD-NOROESTE- INTERIOR OESTE-MAYAGUEZ Y VECINDAD-SUROESTE-CULEBRA-VIEQUES- AGUAS COSTERAS Y MAR AFUERA DEL ATLANTICO Y DEL CARIBE- 549 AM AST VIERNES 5 DE AGOSTO DE 2016 ESTA PERSPECTIVA SOBRE LAS CONDICIONES PELIGROSAS DEL TIEMPO ES PARA PUERTO RICO Y LAS AGUAS COSTERAS ADYACENTES DEL ATLANTICO. .DIA UNO...HOY Y ESTA NOCHE .TRONADAS...A MEDIDA QUE SE MUEVA UNA ONDA TROPICAL A TRAVES DE LA REGION, EXISTE UNA PROBABILIDAD DE TRONADAS CON LLUVIAS FUERTES Y VIENTOS EN RAFAGAS BREVES HOY A TRAVES DE PORCIONES DE PUERTO RICO, ESPECIALMENTE SONRE EL OESTE DE PUERTO RICO EN LA TARDE. .INUNDACIONES...LLUVIAS FUERTES PODRIAN RESULTAR EN INUNDACIONES URBANAS Y DE RIACHUELOS PEQUENOS. .VIENTOS...VIENTOS SOSTENIDOS EN EXCESO DE 17 NUDOS SE ESPERAN A TRAVES DE PORCIONES DE LAS AGUAS LOCALES. .OLAS/OLEAJE...OLEAJE PICADO/PELIGROSO DE HASTA 6 PIES SE ESPERAN A TRAVES DE LA MAYORIA DE LAS AGUAS LOCALES, EXCEPTO A TRAVES DE LAS AGUAS DEL OESTE DE PUERTO RICO. .CORRIENTES SUBMARINAS...EXISTE UN RIESGO MODERADO DE CORRIENTES SUBMARINAS PARA LAS COSTAS NORTE, ESTE Y SUR DE PUERTO RICO, CULEBRA Y VIEQUES. .DIAS DOS HASTA SIETE...VIERNES A MIERCOLES EXISTE UN AUMENTO EN EL RIESGO DE TRONADAS Y VIENTOS EN RAFAGAS CON INUNDACIONES URBANAS Y DE RIACHUELOS EL SABADO A MEDIDA QUE OTRA ONDA TROPICAL SE PRONOSTICA AFECTE EL AREA LOCAL. CORRIENTES SUBMARINAS CONTINUARAN A LO LARGO DE LAS COSTAS NORTE, ESTE Y SUR DE PUERTO RICO ASI COMO VIEQUES Y CULEBRA. LOS VIENTOS A LO LARGO DE PORCIONES DE LAS AGUAS LLEGARAN ALREDEDOR DE 17 A 20 NUDOS DURANTE LAS HORAS DE LA TARDE. .COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES... NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES...SIN EMBARGO...SE LES EXHORTA A LOS OBSERVADORES INDIVIDUALES A REPORTAR INUNDACIONES, TROMBAS MARINAS Y CORRIENTES SUBMARINAS AL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN. AMZ715-725-VIZ001-002-061000- SAN TOMAS SAN JOHN E ISLAS ADYACENTES- SANTA CRUZ-AGUAS CERCA DE LA COSTA DEL ATLANTICO Y AGUAS COSTERAS ADYACENTES DEL CARIBE- 549 AM AST VIERNES 5 DE AGOSTO DE 2016 ESTA PERSPECTIVA SOBRE LAS CONDICIONES PELIGROSAS DEL TIEMPO ES PARA LAS ISLAS VIRGENES AMERICANAS Y LAS AGUAS COSTERAS ADYACENTES. .DIA UNO...HOY Y ESTA NOCHE .TRONADAS...A MEDIDA QUE SE MUEVA UNA ONDA TROPICAL A TRAVES DE LA REGION, EXISTE UNA PROBABILIDAD DE TRONADAS CON LLUVIAS FUERTES Y VIENTOS EN RAFAGAS BREVES HOY A TRAVES DE PORCIONES DE LAS ISLAS VIRGENES AMERICANAS. .VIENTOS...VIENTOS SOSTENIDOS EN EXCESO DE 17 NUDOS SE ESPERAN A TRAVES DE LAS AGUAS DEL CARIBE Y EL PASAJE DE ANEGADA. .OLAS/OLEAJE...OLEAJE PICADO/PELIGROSO DE HASTA 6 PIES SE ESPERAN A TRAVES DE LA MAYORIA DE LAS AGUAS LOCALES. .CORRIENTES SUBMARINAS...EXISTE UN RIESGO MODERADO DE CORRIENTES SUBMARINAS ALREDEDOR DE SANTA CRUZ, SAN THOMAS Y SAN JOHN. .DIAS DOS A SIETE...VIERNES A MIERCOLES EXISTE UN AUMENTO EN EL RIESGO DE TRONADAS Y VIENTOS EN RAFAGAS CON INUNDACIONES URBANAS Y DE CUNETAS EL SABADO A MEDIDA QUE OTRA ONDA TROPICAL SE PRONOSTICA AFECTE LAS ISLAS. CORRIENTES SUBMARINAS CONTINUARAN A TRAVES DE LAS ISLAS VIRGENES AMERICANAS DURANTE LOS PROXIMOS DIAS. LOS VIENTOS A LO LARGO DE PORCIONES DE LAS AGUAS LOCALES LLEGARAN ALREDEDOR DE 17 A 20 NUDOS. .COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES... NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES...SIN EMBARGO...SE LES EXHORTA A LOS OBSERVADORES INDIVIDUALES A REPORTAR CORRIENTES SUBMARINAS AL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN.
In the hours before
Special weather statement, Aug 5, 6:01 AM CDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
701 AM AST FRI AUG 5 2016
PRZ002>004-012-013-VIZ001-002-051215-
NORTHEAST-CULEBRA-EASTERN INTERIOR-SOUTHEAST-VIEQUES-ST
CROIX-ST.THOMAS...ST. JOHN.. AND ADJACENT ISLANDS-
701 AM AST FRI AUG 5 2016
...POTENTIALLY STRONG THUNDERSTORMS LOCATED JUST OFF THE EAST COAST
OF PUERTO RICO AND THE U.S VIRGIN ISLANDS...
AT 643 AM AST...SATELLITE IMAGERY DETECTED POTENTIALLY STRONG
THUNDERSTORMS DEVELOPING OVER THE COASTAL WATERS JUST OFF THE EAST
COASTS OF PUERTO RICO AND THE U.S VIRGIN ISLANDS MOVING QUICKLY
WESTWARD. THESE THUNDERSTORMS ARE CAPABLE OF PRODUCING TORRENTIAL
RAINFALL...GUSTY WINDS UP TO AROUND 30 MPH...FREQUENT LIGHTNING...
AND REDUCED VISIBILITIES. URBAN AND GUT FLOODING IS ALSO POSSIBLE
WITH THESE PASSING STORMS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH SOME OF THESE STORMS
STORMS...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LOCATIONS IMPACTED MAY INCLUDE PARTS OF THE SAN JUAN METRO AREA AS WELL AS...
FAJARDO...LUQUILLO...PATILLAS...HUMACAO...YABUCOA...CULEBRA...
NAGUABO...CHARLOTTE AMALIE WEST...ST JOHN...CEIBA...MAUNABO...
LAS PIEDRAS...ARROYO...VIEQUES...EMAJAGUA...AGUAS CLARAS...
LA FERMINA...MARTORELL...PLAYITA AND PLAYA FORTUNA.
CONDITIONS CAN DETERIORATE RAPIDLY IN WINTER WEATHER SITUATIONS. BE
PREPARED FOR SNOW OR ICE COVERED ROADS. SLOW DOWN AND ALLOW EXTRA
TIME WHEN TRAVELING.
LAT...LON 1768 6490 1769 6489 1810 6540 1809 6557
1824 6563 1801 6583 1797 6608 1840 6577
1838 6506 1838 6562 1829 6564 1826 6563
1823 6559 1835 6534 1836 6474 1837 6475
1833 6465 1822 6558 1817 6541 1775 6459
TIME...MOT...LOC 1043Z 240DEG 0KT 1828 6534
RAM/JJASpecial weather statement, Aug 5, 6:01 AM CDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
701 AM AST FRI AUG 5 2016
PRZ002>004-012-013-VIZ001-002-051215-
NORTHEAST-CULEBRA-EASTERN INTERIOR-SOUTHEAST-VIEQUES-ST
CROIX-ST.THOMAS...ST. JOHN.. AND ADJACENT ISLANDS-
701 AM AST FRI AUG 5 2016
...POTENTIALLY STRONG THUNDERSTORMS LOCATED JUST OFF THE EAST COAST
OF PUERTO RICO AND THE U.S VIRGIN ISLANDS...
AT 643 AM AST...SATELLITE IMAGERY DETECTED POTENTIALLY STRONG
THUNDERSTORMS DEVELOPING OVER THE COASTAL WATERS JUST OFF THE EAST
COASTS OF PUERTO RICO AND THE U.S VIRGIN ISLANDS MOVING QUICKLY
WESTWARD. THESE THUNDERSTORMS ARE CAPABLE OF PRODUCING TORRENTIAL
RAINFALL...GUSTY WINDS UP TO AROUND 30 MPH...FREQUENT LIGHTNING...
AND REDUCED VISIBILITIES. URBAN AND GUT FLOODING IS ALSO POSSIBLE
WITH THESE PASSING STORMS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH SOME OF THESE STORMS
STORMS...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LOCATIONS IMPACTED MAY INCLUDE PARTS OF THE SAN JUAN METRO AREA AS WELL AS...
FAJARDO...LUQUILLO...PATILLAS...HUMACAO...YABUCOA...CULEBRA...
NAGUABO...CHARLOTTE AMALIE WEST...ST JOHN...CEIBA...MAUNABO...
LAS PIEDRAS...ARROYO...VIEQUES...EMAJAGUA...AGUAS CLARAS...
LA FERMINA...MARTORELL...PLAYITA AND PLAYA FORTUNA.
LAT...LON 1768 6490 1769 6489 1810 6540 1809 6557
1824 6563 1801 6583 1797 6608 1840 6577
1838 6506 1838 6562 1829 6564 1826 6563
1823 6559 1835 6534 1836 6474 1837 6475
1833 6465 1822 6558 1817 6541 1775 6459
TIME...MOT...LOC 1043Z 240DEG 0KT 1828 6534
RAM/JJASpecial weather statement, Aug 5, 6:27 AM CDT, 2 hours 46 minutes before
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR 701 AM AST VIERNES 5 DE AGOSTO DE 2016 PRZ002>004-012-013-VIZ001-002-051215- NORESTE-CULEBRA-ESTE INTERIOR-SURESTE-VIEQUES- SANTA CRUZ-SAN TOMAS SAN JOHN E ISLAS ADYACENTES- 701 AM AST VIERNES 5 DE AGOSTO DE 2016 ...TRONADAS POTENCIALMENTE FUERTES LOCALIZADAS JUSTO AL ESTE DE LA COSTA DE PUERTO RICO Y LAS ISLAS VIRGENES AMERICANAS... A LAS 6:43 AM AST...IMAGEN DE SATELITE DETECTO TRONADAS POTENCIALMENTE FUERTES DESARROLLANDOSE SOBRE LAS AGUAS COSTERAS JUSTO A LA COSTA ESTE DE PUERTO RICO Y LAS ISLAS VIRGENES AMERICANAS MOVIENDOSE RAPIDAMENTE HACIA EL OESTE. ESTAS TRONADAS SERAN CAPACES DE PRODUCIR LLUVIAS TORRENCIALES...VIENTOS EN RAFAGA ALREDEDOR DE 30 MPH...RAYOS FRECUENTES Y VISIBILIDAD REDUCIDA. INUNDACIONES URBANAS Y DE CUNETAS SON POSIBLES CON ESTAS TRONADAS. LLUVIAS TORRENCIALES ESTAN OCURRIENDO CON ESTA TORMENTA...Y PUDIERAN RESULTAR EN INUNDACIONES LOCALIZADAS. NO MANEJE EN CARRETERAS INUNDADAS. RAYOS FRECUENTES ESTAN OCURRIENDO CON ESTA TROMENTA. LOS RAYOS PUEDEN CAER A 10 MILLAS DE DISTANCIA DE UNA TRONADA. BUSQUE REFUGIO SEGURO DENTRO DE UN EDIFICIO O VEHICULO. LUGARES IMPACTADOS PODRIAN INCLUIR PARTES DEL AREA METROPOLITANA DE SAN JUAN ASI COMO EN FAJARDO...LUQUILLO...PATILLAS...HUMACAO...YABUCOA...CULEBRA... NAGUABO...CHARLOTTE AMALIE OESTE...SAN JOHN...CEIBA...MAUNABO... LAS PIEDRAS...ARROYO...VIEQUES...EMAJAGUA...AGUAS CLARAS...LA FERMINA...MARTORELL...PLAYITA Y PLAYA FORTUNA. RAM/JJA/ACOTTO
Special weather statement, Aug 5, 9:13 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
1013 AM AST FRI AUG 5 2016
PRZ002>004-012-013-051530-
NORTHEAST-CULEBRA-EASTERN INTERIOR-SOUTHEAST-VIEQUES-
1013 AM AST FRI AUG 5 2016
...STRONG THUNDERSTORMS EXPECTED TO AFFECT LUQUILLO...PATILLAS...
YABUCOA...CULEBRA...HUMACAO...LASPIEDRAS...FAJARDO...CEIBA...
VIEQUES... MAUNABO...NAGUABO AND RIO GRANDE MUNICIPALITIES...
AT 1003 AM AST...SATELLITE IMAGERY DETECTED POTENTIALLY STRONG
THUNDERSTORMS DEVELOPING OVER THE COASTAL WATERS JUST OFF THE EAST
COASTS OF PUERTO RICO AND VIEQUES AND CULEBRA MOVING QUICKLY
WESTWARD. THESE THUNDERSTORMS ARE CAPABLE OF PRODUCING TORRENTIAL
RAINFALL...GUSTY WINDS UP TO AROUND 30 MPH...FREQUENT LIGHTNING...
AND REDUCED VISIBILITIES. URBAN AND GUT FLOODING IS ALSO POSSIBLE
WITH THESE PASSING STORMS.
LOCATIONS IMPACTED INCLUDE...
FAJARDO...CULEBRA...NAGUABO...CEIBA...MAUNABO...LUQUILLO...HUMACAO...
YABUCOA...VIEQUES...EMAJAGUA...AGUAS CLARAS...LA FERMINA...
MARTORELL...PLAYITA...ROOSEVELT ROADS...RAMOS...LUIS M. CINTRON...
PUNTA SANTIAGO...ANTON RUIZ AND PALO SECO.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 1839 6559 1838 6560 1833 6541 1833 6542
1837 6562 1826 6563 1825 6563 1823 6559
1835 6534 1832 6522 1823 6557 1813 6527
1813 6530 1808 6556 1824 6563 1815 6577
1801 6583 1799 6599 1838 6572 1839 6565
TIME...MOT...LOC 1403Z 240DEG 0KT 1827 6547
RAM/JJA/ICPThe office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 2:34 AM CDT | Special Weather Statement | JSJ | 86 min | |
| Aug 5, 2:49 AM CDT | Special Marine Warning | JSJ | 116 min | |
| Aug 5, 6:01 AM CDT | Special Weather Statement | JSJ | 74 min | |
| Aug 5, 8:02 AM CDT | Special Marine Warning | JSJ | 58 min | |
| Aug 5, 8:02 AM CDT | Special Marine Warning | JSJ | 58 min | |
| Aug 5, 8:53 AM CDT | Flash Flood Watch | JSJ | 34 hr | |
| Aug 5, 9:51 AM CDT | Special Marine Warning | JSJ | 54 min | |
| Aug 5, 10:26 AM CDT | Areal Flood Advisory | JSJ | 5 hr | |
| Aug 5, 10:56 AM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Aug 5, 11:48 AM CDT | Areal Flood Advisory | JSJ | 4 hr | |
| Aug 5, 1:23 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Aug 5, 1:26 PM CDT | Special Marine Warning | JSJ | 94 min | |
| Aug 5, 1:48 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Aug 5, 9:02 AM CDT | Areal Flood Advisory | JSJ | 5 hr |
Nearby
Special Weather Statements in Puerto Rico, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.